# SDR ASOA2013011002765

- Difficulty date: December 18, 2012
- Submitted: January 10, 2013
- Operation: Air carrier
- Aircraft: N924EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7830
- Aircraft time: 21,252 hours, 19,506 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Anchor Fitting
- Part number: 601R38779121
- Condition: Corroded
- Location: Bs 574-605
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO BAY FLOOR ANCHOR PLATE CORRODED BETWEEN FS 574-FS 605, LBL 9.  INSTALLED NEW ANCHOR PLATE IAW SRM 51-41-02 AND 51-41-04.
